# SDR AALA202401160266

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 61,351 hours, 37,550 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664605
- Part serial: A6713RP
- Condition: Damaged
- Location: Zone 800 - Doors
- Part time: 53,193 hours, 32,217 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR NOT ARMING AND ARM HANDLE NOT CLOSING FLUSH. MAINTENANCE FOUND THE L1 DOOR SLIDE RAFT WAS UNRAVELED AND REPLACED IT PER AMM 25-62-44.
